| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device had powerered off unexpectedly.As a result, defibrillation therapy would not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.However, a stryker representative advised the customer to replace the battery.H3 other text: device not returned.